# SDR SWAA2022081836020

- Difficulty date: July 28, 2022
- Submitted: August 18, 2022
- Operation: Air carrier
- Aircraft: N7884G
- Make and model: Boeing 737-76N
- Aircraft serial: 30133
- Aircraft time: 68,058 hours, 28,926 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Gusset
- Condition: Cracked
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT OF FWD CARGO COMPARTMENT R/H SIDE WALL GUSSET CRACKED @ S-19R STA 500D MKD DOT / [01] REMOVED GUSSET AT AFT OF FWD CARGO RH SIDE WALL FOR CRACK S-19R STA 500D SRM 51-40-02-0G-0;[02] RECEIVED NEW PARTS PO#1774766 LOCATED NEW PART AND DRILLED NEW HOLES SRM 51-40-05-0G-0;[03] VERIFIED STEPS 1 AND 2;[04] TREATED AND PRIME AT NEW HOLES SRM 51-20-01 AND AMM 51-21-72-370-801;[05] OK TO INSTALL NEW GUSSET AT AFT OF FWD CARGO RH;[06] INSTALLED NEW GUSSET AT FWD CARGO RH SIDE WALL S29R STA 500D SRM51-40-02-0G-0;[07] VERIFIED STEP 6
